MathSciNet Relay Station
MathSciNet bibliographic data
MR400313 (53 #4148) 58G15 (35H05)
Greenfield, Stephen J.; Wallach, Nolan R. Remarks on global hypoellipticity. Trans. Amer. Math. Soc. 183 (1973), 153–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement